Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of oxybutynin chloride oral.

Overall User Ratings

171 Total User Reviews

User Reviews

1-5 of 48 Next»
Condition: Overactive Bladder
8/19/2014 10:58:31 AM

Reviewer: 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
HAS THIS CAUSED ANYONE TO GAIN WEIGHT??? I had dry mouth and fuzzy head.

Condition: Overactive Bladder
6/18/2014 7:32:44 PM

Reviewer: Jude, 65-74 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
this helps very little with the constant need to urinate. I still get up two to three times a night. It is so much cheaper than Detrol.

Condition: Overactive Bladder
6/7/2014 11:13:59 AM

Reviewer: patient, 75 or over on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Being treated for BC with side effect of overactive bladder. This med does not allow me to sleep and continually causes me to wake up with a need to urinate but unable to perform. Stopped using it.

Condition: Overactive Bladder
3/28/2014 3:00:36 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
I took 10mg didn't work, the Dr uped my dosage to 20mg a day. First full day dizzy, dry mouth and weak feeling. I don't think I'll continue with this drug. I'll keep the overactive bladder thank you

Condition: Overactive Bladder
2/16/2014 11:14:47 AM

Reviewer: ndrmouse, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
even though the Dr said it wouldn't do this: Started with constipation for a few days then had massive lower GI pain with uncontrollable diarreah (in a public place, happened twice in 10 day period.) Dizziness and nausea also a problem. Makes bladder incontinence seems like a preferable situation. man, this was more like taking poison. Middle ages kind of thing.

1-5 of 48 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
highlighted areas of the brain
How well do you know yours?
oatmeal and eggs
The best and worst for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
mature woman with serious expression
What do you know?
chlamydia
Pictures and facts.
Healthy Snack
13 delicious options.
Take your medication
Separate fact from fiction.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.